# SDR DALA2022080805398

- Difficulty date: August 5, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N803DN
- Make and model: Boeing 737
- Aircraft serial: 31919
- Aircraft time: 28,500 hours, 10,931 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2352052) DURING INSPECTION FOUND CORROSION ON RH SIDE PLATE BTW STA. 767 TO 727 I+9 AT AFT CARGO COMPARTMENT. RH SIDE PLATE BTW STA. 767 TO 727 I+ 9 AT AFT CARGO COMPARTMENT WAS REPLACED PER B737-900ER SRM 51-40-02-0G.
